13 results for Maximum Likelihood.

Parameters for your search query:
Keyword    Maximum Likelihood

Open AccessArticle
Export: RIS | BibTeX | EndNote
Exponentiated Gumbel Exponential Distribution: Properties and Applications
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 178-186. DOI: 10.12691/ajams-7-5-4
Pub. Date: November 12, 2019Views: 4889Downloads: 4742
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Comparison of Classical and Bayesian Methods of Estimation of Reliability in Multicomponent Stress-Strength Model for a Proportional Hazard Rate Model
American Journal of Applied Mathematics and Statistics. 2019, 7(4), 152-160. DOI: 10.12691/ajams-7-4-5
Pub. Date: July 29, 2019Views: 5978Downloads: 5575
Figure of 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Statistical Modelling of Categorical Outcome with More than Two Nominal Categories
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 262-265. DOI: 10.12691/ajams-6-6-7
Pub. Date: December 04, 2018Views: 6220Downloads: 5705
Open AccessArticle
Export: RIS | BibTeX | EndNote
Reliability Estimation in Multicomponent Stress-strength Model based on Generalized Pareto Distribution
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 210-217. DOI: 10.12691/ajams-6-5-5
Pub. Date: October 26, 2018Views: 6580Downloads: 5474
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Parameters Estimation for the Exponentiated Weibull Distribution Based on Generalized Progressive Hybrid Censoring Schemes
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 33-48. DOI: 10.12691/ajams-5-2-1
Pub. Date: April 11, 2017Views: 13426Downloads: 11160
Open AccessArticle
Export: RIS | BibTeX | EndNote
On a Sum and Difference of Two Quasi Lindley Distributions: Theory and Applications
American Journal of Applied Mathematics and Statistics. 2021, 9(1), 12-23. DOI: 10.12691/ajams-9-1-3
Pub. Date: January 20, 2021Views: 1372Downloads: 2275
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Suppression of Pulse Interference
American Journal of Electrical and Electronic Engineering. 2020, 8(4), 125-130. DOI: 10.12691/ajeee-8-4-5
Pub. Date: October 22, 2020Views: 2087Downloads: 2979
Open AccessArticle
Export: RIS | BibTeX | EndNote
Transmuted Laplace Distribution: Properties and Applications
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 94-98. DOI: 10.12691/ajams-4-3-5
Pub. Date: July 11, 2016Views: 9525Downloads: 7218
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Exponentiated Lomax Distribution: Different Estimation Methods
American Journal of Applied Mathematics and Statistics. 2014, 2(6), 364-368. DOI: 10.12691/ajams-2-6-2
Pub. Date: November 18, 2014Views: 14384Downloads: 9566
Open Access
Export: RIS | BibTeX | EndNote
Effects of Random Sampling Methods on Maximum Likelihood Estimates of a Simple Logistic Regression Model
American Journal of Applied Mathematics and Statistics. 2021, 9(1), 28-37. DOI: 10.12691/ajams-9-1-5
Pub. Date: January 31, 2021Views: 1020Downloads: 1863
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals


Article Types